Social Anxiety Support Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
258 Posts
Discussion Starter #1
Are your finger nails affected by your meds?

I've had normal finger nails, but about 10 years ago, the same time I started on Paroxetine. My nails became thinner, to the point they started to become concaved, inverted nails (spooned). They are brittle as well. My two index fingers have splits and layers of nail break off from tip to the middle. My thumbs and middle fingers are slowly following the progression as the index fingers. My Doctor thought it was a form of Psoriatic Arthritis. My Dermatologist thought it was lack of iron, but blood test proved him wrong and he was stumped. He asked me just what are you touching? I gave him a shocked look. what normal people touch, nothing wierd. Just wondering if my meds are affecting my nails?:sus
 

·
excessively polite
Joined
·
15 Posts
Since I've been on Prozac my nails have become incredible thin and tend to break.
I don't know about the side effect of Paroxetine, but it sounds reasonable that it is the reason you're having problems with your nails
 

·
Registered
Joined
·
258 Posts
Discussion Starter #3
Thanks for hearing about your experience with Prozac Teagirl. I'm really embrassed about them.
 

·
excessively polite
Joined
·
15 Posts
Thanks for hearing about your experience with Prozac Teagirl. I'm really embrassed about them.
If you feel that bad about them you could consider using Vitamine B or Biotin supplements (Which is a kind of Vitamine B that helps your nails grow stronger) or clear nail polish that has been enriched with proteins.

Good luck with it.
 

·
Registered
Joined
·
258 Posts
Discussion Starter #5
Thanks for the advice.
 
1 - 5 of 5 Posts
Top